# SDR SCNA20131212232

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-8K2
- Aircraft serial: 28379
- Aircraft time: 51,864 hours, 19,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO LIGHTS OUT ON EMERGENCY LIGHT ROW 13DEF.  REPLACED LAMPS.  OPS CHECKED GOOD.
